Jump to content

Very short taper after 3 years


[iw...]

Recommended Posts

I tapered over 12 months, in 30 mg steps.

In November of 2019 90mg,6 months later 60 mg,6 months later stopped.

 

Today is 18 months since I stopped and doing better with usually one good day followed by one bad or so so day and the cycle continues.

 

1st 2 months were acute withdrawal(severe panic attacks, derealization, dizziness and a falling sensation), and since then Paws.

Now my symptoms are anxiety, tinnitus , stomach ache and occasional panic attacks.

 

Symptoms for me are the same as benzo withdrawal.

 

The drug was nifedipine which is a blood pressure drug but in hindsight I found out it is a psychiatric drug as well.

 

Below is a link to a description of the drug.

https://pubmed.ncbi.nlm.nih.gov/8665555/#:~:text=Therefore%2C%20all%20calcium%20channel%20antagonists,flunarizine%2C%20cinnarizine%2C%20and%20diltiazem

 

Thanks for reading.

 

 

 

 

Link to comment
Share on other sites

Hello iwillbeatthi :hug:

 

Welcome to BenzoBuddies.  I am sorry for what you are going through i have no experience with Nifedipine.  Although  we are primarily a benzo withdrawal support forum, we do have members who have been on other drugs as well. It’s likely you’ll find some information and support here, feel free to check out the forum.

 

You can start a topic and ask questions about your medication on the Others Medications board and hopefully get some feedback..

 

Other Medications     

 

You can also use the search feature to find members discussing this drug.

 

Search

 

If you would like to add a signature (history of meds/doses etc) to help members give you relevant advice.  Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile

 

Welcome aboard

Magrita 

Link to comment
Share on other sites

×
×
  • Create New...